# SDR CA150331004

- Difficulty date: March 27, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 25,964 hours
- Engine: Ge CF343B1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Drain Line
- Part number: 601R7528639
- Condition: Chafed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRBORNE RETURN. WHILE ENROUTE TO DESTINATION THROUGH 15,000`, THE CREW ADVISED THAT THEY HAVE LOST THE NR 1 HYDRAULIC SYSTEM. THE NR 1 HYDRAULIC QTY QUICKLY WENT TO 0 AND THE PRESSURE WENT TO 0 PSI.  THEY RECEIVED ALL ASSOCIATED MESSAGES. ADDITIONALLY, THE EDP RAN FOR 35 MINUTES WITH NO FLUID. THE FLIGHT RETURNED TO DEPARTURE POINT.  MAINTENANCE ASSESSMENT/RECTIFICATION FOUND THAT THE NR 1 CASE DRAIN LINE IN THE AFT EQUIPMENT BAY HAD A HOLE CHAFED INTO IT.  CONSIDERING THAT THE EDP RAN FOR AN EXTENDED TIME WITHOUT FLUID, IT WAS REPLACED IAW AMM 29-11-01. ACFT HOURS: 26349:11. CYCLES: 20394.
